# SDR ASAA2014072208644

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 6,449 hours, 2,041 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ENROUTE.  ACFT GROUNDED. QRH PROCEDURE ACCOMPLISHED AFTER LANDING NORMAL OPS RETURNED.
